MDJunction - People Helping People
 
Ask a Question
09/18/2011 08:16 PM

Coming off subutex...Why wont they help?

Tom1981
 
Posts: 160
Member

Hi all, Im so sick of uk doctors. I got on Heroin when i was 19yrs old (im now 30. When i was 26 i met who is now my wife who gave me the choice of Heroin or her. I chose her. I went to my local drug agency who put me on Methadone 60ml. 2yrs later i was down to 20ml then went on to Subutex. 1 week ago when i was down to 4mg i decided i wanted to be 100% clean so i started a lofexodine detox with a lousy 20mg of vallium a day and 3.75mg of zopiclone at night. I feel so ill. i turned up at my G.P'S litarally being sick, sweating, even taking a shower hurts, its taken me back 5 years. The G.p gave me 5x 0.5mg klonipin and thats that. They told me thats my lot,,see you later. Its 4am now, im so sick, ive had to resort to buying meds online (fuck knows how long its gonna take them to get here). As ive been off illegal drugs for 4yrs and provided clean urine samples throughout these 4yrs, should'nt they make this a little easier for me and trust me with a decent presciption? Fucking doctors. Im so close to re-using its unreal and that would be such a shame after so long. Sorry guys,,had to vent..TomSad
Reply

09/19/2011 05:55 AM
sweetpolly
sweetpolly  
Posts: 107
Member
I'm an Advocate

I think you're coming down off the Subutex too quickly. It does take about 6 weeks to feel normal from coming off, but it should not be making you that ill. If you were on twice a day, go back on Subutex until you can get down to once a day. Ideally you need to be at 1mg a day and then to every other day before quitting won't make you so sick. Btw, this is from experience with my husband and from a mix of doctor recommendations and the Suboxone drug guidelines, I didn't just make it up on the fly. Smile

Some docs can't make it easy to come off Subutex because they don't actually know how to do it either. Klonapine will help you sleep and help with some of the muscle pain and withdrawal, but it won't stop it. Adding in a different narcotic from an online pharmacy isn't really the best way to get where you want to be either. That really just puts you at risk for relapsing onto a different drug. I'm afraid switching one for another will just get you back in the revolving narcotic door. You have to take a few weeks or months to gradually step down your Subutex dose to allow your body and your receptors to adjust and start waking back up.

If your brain is in the right place to do this and you can do it at a speed that won't send you into a relapse, it's entirely doable. If you can't get your GP to help, maybe call the local detox clinic for some help. They've probably done far more of what you need than your GP and may be more use to you right now. Whatever you do, keep your eyes on the end of the road and keep going. It won't last forever.

sp


09/19/2011 11:45 PM
Tom1981
 
Posts: 160
Member

Im not giving up no matter what. Ive come too many days now to go back on the subutex. Ive actually had 3 x 2mg subutex tabs in my cupboard throughout this ordeal and because i swore on my kids i would'nt touch them-i aint. I agree that buying klonapine online is a step in the wrong direction but i was desperate and no one was helping. At the moment im having to drink nearly a whole bottle of benelyn (cough syrup) just to get a few hrs sleep. I dont get why im still so poorly. Getting to me something chronic.. Thanx for your advice and take care. Tom

09/21/2011 04:44 AM
sweetpolly
sweetpolly  
Posts: 107
Member
I'm an Advocate

Hey Tom,

Check your inbox. Smile

SP

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved